Peter Teichner (Bratislava, Tchecoslováquia, ) é um matemático eslovaco. É desde 2008 diretor do Instituto Max Planck de Matemática em Bonn. Suas principais área de pesquisa são topologia e geometria.
Biografia Obteve em 1992 um doutorado na Universidade de Mainz, orientado por Matthias Kreck, com a tese Topological four-manifolds with finite fundamental group.
Foi palestrante convidado do Congresso Internacional de Matemáticos em Pequim (2002: Knots, von Neumann Signatures and Grope Cobordism.Proc. ICM Peking, II, S. 437, Online
Publicações selecionadas Teichner What is a Grope ?, Notices American Mathematical Society, September 2004, Online Teichner, Stephan Stolz Supersymmetric field theories and generalized cohomology, Preprint, 2011, to appear in Mathematical Foundations of Quantum Field Theory and Perturbative String Theory, Proceeding of the AMS, 2011 Kreck, Matthias; Lück, Wolfgang; Teichner, Peter Stable prime decompositions of four-manifolds. Prospects in topology (Princeton, NJ, 1994), 251–269, Ann. of Math. Stud., 138, Princeton Univ. Press, Princeton, NJ, 1995. Freedman, Michael H.; Teichner, Peter 4-manifold topology. II. Dwyer's filtration and surgery kernels. Invent. Math. 122 (1995), no. 3, 531–557. Online Freedman, Michael H.; Teichner, Peter 4-manifold topology. I. Subexponential groups. Invent. Math. 122 (1995), no. 3, 509–529. Online Kreck, Matthias; Lück, Wolfgang; Teichner, Peter Counterexamples to the Kneser conjecture in dimension four. Comment. Math. Helv. 70 (1995), no. 3, 423–433. Online Teichner, Peter 6-dimensional manifolds without totally algebraic homology. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2909–2914. Freedman, Michael H.; Krushkal, Vyacheslav S.; Teichner, Peter van Kampen's embedding obstruction is incomplete for 2-complexes in R4. Math. Res. Lett. 1(1994), no. 2, 167–176. Hambleton, Ian; Kreck, Matthias; Teichner, Peter Nonorientable 4-manifolds with fundamental group of order 2. Trans. Amer. Math. Soc. 344 (1994), no. 2, 649–665. Teichner, Peter On the signature of four-manifolds with universal covering spin. Math. Ann. 295 (1993), no. 4, 745–759. Online
Ligações externas Homepage von Teichner Seite über Teichner beim Max-Planck-Institut für Mathematik Max-Planck-Gesellschaft
Categoria:Membros científicos da Sociedade Max Planck Categoria:Professores da Universidade da Califórnia em Berkeley Categoria:Professores da Universidade da Califórnia em San Diego Categoria:Topólogos do século XX Categoria:Topólogos do século XXI Categoria:Matemáticos do século XXI Categoria:Naturais de Bratislava